# SDR AALA20130802004

- Difficulty date: August 2, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 40,233 hours, 19,318 cycles
- System (JASC): 2565 · Escape Slide
- Part: Release Pin
- Part number: D29982125
- Condition: Pulled
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL SLIDE PACKING RELEASE PINS THAT RETAIN THE SLIDE WERE PULLED OUT OF THEIR FITTINGS ON THE SLIDE PACK.  CAN NOT RE-INSTALL OR RE-ARM.  REPLACED LT NR 1 DOOR SLIDE.  OPERATIONS CHECKED NORMAL.
